EconPapers    
Economics at your fingertips  
 

Interlacing Property of Zeros of Shifted Jacobi Polynomials

Aleksandar S. Cvetković ()
Additional contact information
Aleksandar S. Cvetković: University of Niš

A chapter in Approximation and Computation, 2010, pp 97-101 from Springer

Abstract: Abstract In this paper, we further develop interlacing properties of zeros of shifted Jacobi polynomials, previously initiated by K. Driver and K. Jordaan in [Numer. Math. 107 (2007), 615–624] and [J. Comput. Appl. Math. 199 (2007), 48–55]. In fact, we prove that some of their results can be improved.

Date: 2010
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:spochp:978-1-4419-6594-3_7

Ordering information: This item can be ordered from
http://www.springer.com/9781441965943

DOI: 10.1007/978-1-4419-6594-3_7

Access Statistics for this chapter

More chapters in Springer Optimization and Its Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:spochp:978-1-4419-6594-3_7